# SDR SIMA20200413002

- Difficulty date: April 13, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 37,477 hours, 32,714 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 78812
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT STRIP # 6 WIRE BROKE OFF LIGHT.FOUND ON CLOSE UP.-C/A-REMOVED AND REPLACED FLOOR PROXIMITY LIGHT STRIP # 6 IAW EMB 145 AMM 33-50-12. SEE NRTC BOW339262 FOR OPS CHECK.
